U.S. doctors online nowAsk doctors free
Malaysia
A 38-year-old female asked:

alp thal &norm iron.rbc 6.63,hgb 14.3,hct 43.9,mcv 70.5,mch 23,plt417 and wbc 11.36.fatigue, itches,rashes,numbs etc.doc says not et mpn. pls help.

1 doctor answer1 doctor weighed in
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Itches rashes: The WBc is on the high side do you have a count of the eosinophils/ if hig hcoudl be allergic phenomenon, cosndier autoimmune process, check sed rate ,CRp, ANA. May be eczema, psoriasis, also check for strep can cause rash and shingles. Follow up with rheumatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A 37-year-old member asked:

Should I be concerned about a bumpy crusting rash on my vagina while pregnant?

1 doctor answer3 doctors weighed in
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Yes: This should be mentioned to the doctor at the next OB visit. It may be nothing concerning, but one possibility for a "bump" that forms a small blister that then has a crust is herpes. Other possibilities can be infected hair follicles or yeast. If it is herpes, it could change your delivery plan or require antiviral medications during pregnancy.
A 30-year-old female asked:

I have a problem with my hair..It falls alot.The doctor told me main problem is low iron..Ive been taking iron pills for months now.No improvement.?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Needs re-eval: Conditions like this are often transient. Doesn't sound like you have proven iron deficiency and in any case you should be back up to normal by now. Sounds like you need to talk to your doc again.
Mount Hope, WV
A 46-year-old female asked:

I use to have lukemia, in 1990, now I have iron deficiency anemia I have been getting iron i'v for 7yrs they can't seem to figure out where the bleedi?

2 doctor answers4 doctors weighed in
Dr. Alan Faustino
Internal Medicine 26 years experience
Not bleeding: These are several ways that you can be anemic and its not only from bleeding, you can either not make enough blood, you are loosing it (bleeding) or your body is eating you blood up. Sometimes we get into habits and just keep doing the samething over and over, ask your doctor to take a good second look and perform new test and blood work.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.